# SDR BLI2003F00000

- Difficulty date: March 31, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N58TC
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000261
- Engine: Pwa JT15D1
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTACTED LOCAL MAINTENANCE TO RECOVER A/C NOT WHEEL AND REPLACE TIRE.  RETURNED TO SERVICE.
